# SDR MALA000265

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLANNING ITEM TO INSPECT LT AND RT WING LEADING EDGE TO NACELLE SKIN FAIRING SEAL SECTION CHAFED.  MX REPAIRED PER REPAIR ORDER 72SDS2412.
